Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 160, NWS St. Louis, MO

May 25, 2008Calhoun County, Jersey County, Illinois

NWS St. Louis, MO issued this river flood warning at May 25, 2008, 1:59 PM CDT for Calhoun County, Jersey County, Illinois. It took effect at May 25, 2008, 5:14 PM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 25, 2008, 1:59 PM CDT (18:59 UTC)
In effect from
May 25, 2008, 5:14 PM CDT
Expired
May 28, 2008, 9:05 PM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Calhoun County, IL, Jersey County, IL

The radar

The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Hardin (HARI2). The gauge peaked at 25.38 ft at May 27, 2008, 7:00 PM CDT.

actionminormoderatemajor253005/2505/2605/2705/2805/2905/30
Action stage
24 ft
Minor stage
25 ft
Moderate stage
31 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 251859
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
159 PM CDT SUN MAY 25 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS... 

  THE ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES

.THIS FLOOD WARNING IS A RESULT OF 2 INCH RAINFALL OVER THE AREA THIS
MORNING...

HEAVY RAINS CAN CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC013-083-261859-
/O.NEW.KLSX.FL.W.0160.080525T2214Z-080529T0000Z/
/HARI2.1.ER.080525T2214Z.080526T1800Z.080528T0000Z.NO/
159 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER AT HARDIN.
* UNTIL THE WARNING IS CANCELLED.
* AT  1:00 PM SUNDAY THE STAGE WAS 24.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND RISE TO 
  NEAR 25.4 FEET TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TUESDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/26  05/27  05/28  05/29  05/30

ILLINOIS RIVER
  HARDIN           25   24.8      25.3   25.3   24.7   24.0   23.5
7 follow-up statements
000 
WGUS83 KLSX 260318
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CDT SUN MAY 25 2008

...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER IN ILLINOIS...
 

  ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES 

  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION FROM MAY 7TH
TO MAY 15TH IN CONJUNCTION WITH THE HEAVY RAINFALL FROM TODAY AND UP
TO ONE INCH FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-171-270318-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-080527T1200Z/
/VALI2.2.ER.080206T0251Z.080223T1600Z.080526T1200Z.NO/
1018 PM CDT SUN MAY 25 2008

...THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL MONDAY EVENING.
* AT 9 PM SUNDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HOLD STEADY JUST ABOVE FLOOD 
  STAGE OVERNIGHT BEFORE FALLING BELOW FLOOD STAGE MONDAY MORNING.

$$

ILC013-083-270317-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-080528T1200Z/
/HARI2.1.ER.080526T0600Z.080526T1200Z.080527T1200Z.NO/
1018 PM CDT SUN MAY 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL TUESDAY EVENING.
* AT 9 PM SUNDAY THE STAGE WAS 24.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT 
  AND CREST JUST ABOVE FLOOD STAGE NEAR 25.1 FEET MONDAY.  THE   
  RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/26  05/27  05/28  05/29  05/30

ILLINOIS RIVER
  VALLEY CITY      11   11.1      11.0   10.4    9.7    9.1    8.4
  HARDIN           25   24.8      25.1   25.0   24.6   24.0   23.5
000 
WGUS83 KLSX 261718
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1217 PM CDT MON MAY 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 

  ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES 

  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES 


.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1 TO 2 INCH RAINFALL IN
THE PAST 24 HOURS AND 0.75 IN THE NEXT 24 HOURS...

HEAVY RAIN CAN CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


ILC149-171-271717-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-080603T0300Z/
/VALI2.2.ER.080206T0251Z.080223T1600Z.080602T0300Z.NO/
1217 PM CDT MON MAY 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 11.9 FEET WEDNESDAY EVENING. 


$$

ILC013-083-271716-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-080601T1200Z/
/HARI2.1.ER.080526T1139Z.080528T1200Z.080531T1200Z.NO/
1217 PM CDT MON MAY 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.8 FEET WEDNESDAY MORNING.
* IMPACT...AT 26.0 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

ILLINOIS RIVER
  VALLEY CITY      11   11.1      11.1   11.7   11.9   11.9   11.7
  HARDIN           25   25.1      25.3   25.8   25.8   25.5   25.0
000 
WGUS83 KLSX 270240
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT MON MAY 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...


  ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES 

  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF 1 TO 4 INCHES OF PRECIPITATION THE 
PAST 48 HOURS WITH LOCALLY HIGHER AMOUNTS AND 0.5 TO 1 INCH/ES
FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-171-280240-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-080601T0000Z/
/VALI2.2.ER.080206T0251Z.080223T1600Z.080531T0000Z.NO/
940 PM CDT MON MAY 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL SATURDAY MORNING.
* AT 9 PM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO REMAIN BETWEEN 11 AND 11.5 FEET 
  INTO FRIDAY BEFORE FALLING BELOW FLOOD STAGE FRIDAY EVENING.

$$

ILC013-083-280239-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-080529T0000Z/
/HARI2.1.ER.080526T1139Z.080527T1200Z.080528T0000Z.NO/
940 PM CDT MON MAY 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL WEDNESDAY MORNING.
* AT 9 PM MONDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.3 FEET TUESDAY 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE TUESDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

ILLINOIS RIVER
  VALLEY CITY      11   11.1      11.3   11.3   11.2   11.1   10.8
  HARDIN           25   25.2      25.3   24.7   24.1   23.7   23.4
000 
WGUS83 KLSX 271706
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 PM CDT TUE MAY 27 2008


...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...


   AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES 

   AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES 


.THIS FLOOD WARNING TAKES INTO CONSIDERATION THE HOLIDAY WEEKEND
EXCESSIVE RAINFALL AND 0.25 INCHES IN THE NEXT 24 HOURS. 

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


ILC149-171-281706-
/O.CON.KLSX.FL.W.0012.000000T0000Z-080601T0000Z/
/VALI2.2.ER.080206T0251Z.080223T1600Z.080531T0000Z.NO/
1206 PM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL HOLD CLOSE TO 11.0 FEET THROUGH
  SATURDAY THEN BEGIN A SLOW FALL. 


$$

ILC013-083-281705-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-080603T0600Z/
/HARI2.1.ER.080526T1139Z.080528T0000Z.080602T0600Z.NO/
1206 PM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 25.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.5 FEET THIS EVENING
  AND FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* IMPACT...AT 26.0 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/28  05/29  05/30  05/31  06/01

ILLINOIS RIVER
  VALLEY CITY      11   11.1      11.1   11.0   11.0   10.9   10.8
  HARDIN           25   25.3      25.5   25.4   25.4   25.3   25.1
000 
WGUS83 KLSX 280236
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT TUE MAY 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...

 
  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL FROM THIS
WEEKEND...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC013-083-290235-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-080602T0600Z/
/HARI2.1.ER.080526T1139Z.080528T0000Z.080601T0600Z.NO/
935 PM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL SUNDAY.
* AT 9 PM TUESDAY THE STAGE WAS 25.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD 
  FALL BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/28  05/29  05/30  05/31  06/01

ILLINOIS RIVER
  HARDIN           25   25.3      25.3   25.2   25.2   25.1   24.9
000 
WGUS83 KLSX 281655
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CDT WED MAY 28 2008


...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER AT HARDIN
AFFECTING CALHOUN AND JERSEY COUNTIES...
 

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


ILC013-083-291655-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-080529T1800Z/
/HARI2.1.ER.080526T1139Z.080528T0000Z.080528T1800Z.NO/
1155 AM CDT WED MAY 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/29  05/30  05/31  06/01  06/02

ILLINOIS RIVER
  HARDIN           25   25.1      24.6   24.1   23.7   23.4   23.1
000 
WGUS83 KLSX 290205
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT WED MAY 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS...
 
  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC013-083-290235-
/O.CAN.KLSX.FL.W.0160.000000T0000Z-080529T1800Z/
/HARI2.1.ER.080526T1139Z.080528T0000Z.080528T1820Z.NO/
905 PM CDT WED MAY 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER AT HARDIN.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 24.6 FEET. 
* FELL BELOW FLOOD STAGE AT 1:20 PM WEDNESDAY.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 24.0 FEET BY FRIDAY 
  MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/29  05/30  05/31  06/01  06/02

ILLINOIS RIVER
  HARDIN           25   24.6      24.5   24.0   23.6   23.3   23.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 11:56 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 25, 11:56 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT SUN MAY 25 2008

.DISCUSSION...
/435 AM CDT SUN MAY 25 2008/
ANOTHER DAY IN THE HOLIDAY WEEKEND AND YET ANOTHER CHALLENGING
PCPN FORECAST. MODELS ALL TAKE THE HI AMPLITUDE H500 RIDGE THAT
HAD DOMINATED THE CNTRL CONUS AND FLATTEN IT OVER THE COURSE OF
THE NEXT 24-36HRS...BUT THIS IS MERELY TEMPORARY...AS THE RIDGE
BEGINS TO RE-ASSERT ITSELF BY MID WEEK. AT THE SURFACE...HI PRES
FADES TO THE E TODAY...AND WRMFNT PUSHES THRU...RESULTING IN THE
RETURN OF S FLOW. THIS REMAINS IN FORCE THRU TONIGHT AND THE EARLY
PART OF MONDAY UNTIL CDFNT APPROACHES FROM THE NW LATE MONDAY
AFTERNOON IN THE NRN FA. THIS FRONT WILL THEN PROCEED TO SLOWLY
PUSH THRU THE FA MONDAY NIGHT AND TUESDAY. I USE THE TERM FRONT
LOOSELY IN THIS CASE AS EXPECTED MCS TO OUR NW AND N LATE TONIGHT
WILL LIKELY DROP AN EFFECTIVE FRONTAL BOUNDARY FURTHER S AT A
QUICKER RATE THAN MODELS ARE MOVING THE SYNOPTIC FRONT. BY MID
WEEK...STRONG 1030MB HI PRES TAKES CONTROL FROM THE N WITH NELY
SFC FLOW AND DRY AIR.

RICH MOISTURE THRU THE COLUMN WILL PREVAIL AREAWIDE THRU EARLY
TUESDAY...WITH PWATS AOA 1.5 OR AOA 200PCT OF NORMAL. PASSAGE OF
CDFNT ON TUESDAY WILL FINALLY ALLOW MUCH DRIER AIR TO FILTER SWD.
INSTABILITY THRU EARLY TUESDAY WILL ALSO NOT BE IN SHORT SUPPLY
EITHER...WITH STEEP MID LEVEL LAPSE RATES...AND MLCAPE VALUES
BETWEEN 1K AND 3K J/KG DEPENDING ON THE EXACT TIME PERIOD. THE
KEY WILL BE PICKING OUT THE MAIN FORCING MECHANISMS FOR PCPN PROB
FORECAST BUT GIVEN HI MOISTURE CONTENT...ANY ORGANIZED CONVECTION
WILL WARRANT SOME MENTION OF HEAVY RAINFALL POTENTIAL DUE TO
EXPECTED HI EFFICIENCY RAINFALL RATES.

FOR TODAY...MAIN FORCING WILL COME ALOFT FROM H850 MOISTURE
CONVERGENCE FROM LO LEVEL JET AND ALSO SOME WAA. THIS SHOULD ALLOW
SCT SHRA/TSRA TO DEVELOP OVER MAINLY THE NRN FA THIS MORNING...
WITH LESSER CHANCES IN CNTRL AND E CNTRL MO AND SWRN IL. ALMOST
NON-EXISTANT CAP THIS AFTERNOON MAY ALLOW A FEW MORE CELLS TO
DEVELOP WITH THE HEATING OF THE DAY...SO EXPANDED LOW CHANCE TO
ALL AREAS. DECENTLY HI MLCAPE VALUES OF 2000 J/KG BUT NOT THE BEST
ENVIRONMENT OTHERWISE...MAY LEAD TO MARGINALLY SVR STORMS SHOULD
THEY FORM. WENT WITH A MOS BLEND ON TEMPS...AS SLY FLOW AND
CLOUDS NOT CONDUCIVE TO FULL H850 MIXING...AND WHILE MUCH WARMER
THAN YESTERDAY...SHOULD ONLY PEAK IN THE MID 80S MOST AREAS.

MORE POTENT CONVECTION TAKES PLACE LATER TONIGHT WITH EXPECTED MCS
OVER NWRN MO WHICH SHOULD TRACK EWD ACROSS NRN MO. EXPECT IT TO
ARRIVE IN THE NRN FA LATE TONIGHT AND THEN PERSIST INTO MONDAY
MORNING. GOOD FORCING THRU THE COLUMN...INCLUDING RIGHT ENTRANCE
REGION UPPER LEVEL JET SUPPORT...AND VERY MOIST AMS WILL HELP
INDUCE HI RAINFALL RATES. ALL OF THIS NOT EXPECTED TO ENTER THE
NRN FA EN MASSE UNTIL 09Z/MON AT LEAST...IF NOT LATER. AS THE MCS
TRAVERSES THRU THE NRN FA ON MONDAY MORNING...IT SHOULD DROP AN
OUTFLOW SWD TOWARD THE I-70 CORRIDOR AND THIS IS EXPECTED TO AID
IN MIDDAY/EARLY AFTN CONVECTIVE DEVELOPMENT THERE. MONDAY LOOKS
LIKE IT HAS THE POTENTIAL TO BE RATHER WARM FOR AREAS FROM THE
I-70 CORRIDOR S...WITH A TIGHT TEMP GRADIENT SOMEWHERE TO THE N
DEPENDING ON EXACT MCS TRACK AND IMPACT...BUT HI BUST POTENTIAL
HAS ME BACKING OFF SLIGHTLY FROM THE WARMER MOS OVER KCOU/KSTL
AREAS AND GOING MID 80S WITH UPR 80S IN STL CITY.

EVERYTHING IS EXPECTED TO RESET AGAIN MONDAY NIGHT AS ANOTHER MCS
DEVELOPS TO OUR W AND TRACKS EWD...BUT WITH A BIT MORE SLY TRACK
THAN THE MCS FROM THE PREVIOUS DAY. NEEDLESS TO SAY...MUCH OF THIS
IS TENTATIVE DEPENDING ON THE EXACT IMPACT OF THE MCS TONIGHT AND
WHERE BOUNDARIES GET LAID OUT ETC.

SYNOPTIC FRONT FINALLY PUSHES THRU THE SRN FA ON TUESDAY GIVING
OUR AREA A REPRIEVE IN THE RAIN CHANCES. HI PRES BUILDING BEHIND
IT LOOKS RATHER POTENT...1030MB STRENGTH...AND SHOULD SEE MILD
TEMPS WITH LOW HUMIDITY OVER MOST OF THE FA.

TES

&&

.AVIATION...
/1131 AM CDT SUN MAY 25 2008/
FOR THE 18Z TAFS...ALTHOUGH MOST OF THE CONVECTION HAS PUSHED E OF
THE TAF SITES ATTM EXPECTING AT LEAST ISOLD TO WDLY SCT CONVECTION
TO DVLP THIS AFTN NR OUTFLOW BNDRYS FM PREVIOUS CONVECTION AND AS
A WRMFNT MOVES NEWD THRU THE CWA. LATEST RADAR IMAGES DEPICT AN
ISOLD TSRA OVER THE WRN PTN OF THE STL METRO AREA WHICH MAY
IMPACT STL/SUS ARND 18Z. LOW LVL STRATUS CLOUD CEILING IN COU
SHOULD RISE INTO THE VFR CATAGORY EARLY THIS AFTN. S-SELY SFC
WNDS SHOULD VEER ARND TO A MORE S-SWLY DIRECTION TGT AND MON MRNG
AFTER THE PASSAGE OF THE WRMFNT. SHOULD BE MAINLY MID-HI LVL
CLOUDINESS TGT. AN MCS IS EXPECTED TO MOVE THRU NRN MO LT TGT INTO
MON MRNG. WILL INCLUDE A PROB30 GRP OF TSRA IN UIN DURING THE
EARLY MRNG HRS. MAY ALSO INCLUDE A PROB30 GRP OF TSRA FOR THE
REST OF THE TAF SITES BY LT MRNG ON MON ALONG WITH A LOW LVL CLOUD
CEILING ARND 3000 FT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 25, 5:33 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CDT SUN MAY 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
533 AM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY FOR
AREAS NORTH AND WEST OF ST. LOUIS...OR INCLUDING PARTS OF
NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WITH
THE POTENTIAL FOR MARGINALLY SEVERE HAIL AND GUSTY WINDS IN THE
STRONGER STORMS...BUT MORE ORGANIZED CONVECTION WITH THE GREATER
SEVERE THREAT IS EXPECTED TO IMPACT THIS AREA LATE TONIGHT.
ELSEWHERE...THERE IS A CHANCE FOR MAINLY AFTERNOON THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON
MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM
THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A
CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE
SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE
HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE ON TUESDAY...MAINLY FOR AREAS SOUTH
OF INTERSTATE 70.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER THE SLIGHT RISK FOR SEVERE
AREA...ESPECIALLY LATER TONIGHT WITH THE MORE ORGANIZED
CONVECTION. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, May 25, 12:39 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1239 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             ELLISVILLE              38.59N  90.59W
05/25/2008  E0.50 INCH       ST. LOUIS          MO   LAW ENFORCEMENT

&&

EVENT NUMBER 00098

BRITT
Local storm report, May 25, 1:21 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             ST. LOUIS               38.64N  90.24W
05/25/2008  M0.88 INCH       ST. LOUIS CITY     MO   LAW ENFORCEMENT

&&

EVENT NUMBER 00099

BRITT
Local storm report, May 25, 1:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
129 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             GLEN CARBON             38.76N  89.97W
05/25/2008  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

            ON COLLINSVILLE STREET IN GLEN CARBON.

&&

EVENT NUMBER 00100

BRITT
Local storm report, May 25, 1:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
136 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             EDWARDSVILLE            38.80N  89.97W
05/25/2008  M0.88 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00101

BRITT
Local storm report, May 25, 1:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
155 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             HIGHLAND                38.74N  89.68W
05/25/2008  E0.88 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00102

FGLASS
Local storm report, May 25, 1:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             GLEN CARBON             38.76N  89.97W
05/25/2008  E0.88 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00103

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:58 AM CDTSevere Thunderstorm WarningLSXAdams47 min
May 25, 8:45 AM CDTAreal Flood AdvisoryLSXAdams, Pike6 hr
May 25, 9:48 AM CDTFlash Flood WarningLSXPike3 hr
May 25, 10:02 AM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin43 min
May 25, 10:25 AM CDTSevere Thunderstorm WarningLSXMadison51 min
May 25, 11:21 AM CDTSevere Thunderstorm WarningLSXBond39 min
May 25, 11:31 AM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey4 hr
May 25, 12:54 PM CDTSevere Thunderstorm WarningLSXMadison66 min
May 25, 1:37 PM CDTSevere Thunderstorm WarningLSXFayette, Marion38 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette62 min
May 25, 2:15 PM CDTSevere Thunderstorm WarningLSXMarion60 min
May 25, 3:18 PM CDTSevere Thunderstorm WarningLSXMonroe42 min
May 25, 3:54 PM CDTFlash Flood WarningLSXMonroe3 hr
May 25, 3:57 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more71 hr
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair60 min
May 25, 4:57 PM CDTSevere Thunderstorm WarningLSXRandolph, Saint Clair, Washington78 min
May 25, 5:27 PM CDTTornado WarningLSXRandolph33 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike64 min
May 25, 6:32 PM CDTFlash Flood WarningLSXRandolph118 min

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.